On the Nature of Buffering
Matematičeskie zametki, Tome 74 (2003) no. 2, pp. 238-241
Cet article a éte moissonné depuis la source Math-Net.Ru
We state a theorem on the instability of self-similar cycles and tori of a certain type in a system which is a quasinormal form of a boundary-value problem for a nonlinear wave equation in the square.
@article{MZM_2003_74_2_a5,
author = {Yu. S. Kolesov},
title = {On the {Nature} of {Buffering}},
journal = {Matemati\v{c}eskie zametki},
pages = {238--241},
year = {2003},
volume = {74},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2003_74_2_a5/}
}
Yu. S. Kolesov. On the Nature of Buffering. Matematičeskie zametki, Tome 74 (2003) no. 2, pp. 238-241. http://geodesic.mathdoc.fr/item/MZM_2003_74_2_a5/